I had DVT in my left leg and a piece of the clot went to my lung. I had problems after that with my lungs such as plurisy and asmatic bronchitis. I am now off the cumodin and it has been 8 months since all this started. I was fine for about 3 months and now I am having chest pains, a dry cough, its had to breath when I'm active or worked up, and I get weak and shakey (shaky) at times. I went to the doctor and they put this thing on my finger and at rest my blood oxygen was 100% but when I started walking it dropped to 90% real quik and they told me to sit down. They told me they don't know what is worng and they don't seem to worried about it, probably because I am only 25 years old.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.